# SDR SWAA2023042719025

- Difficulty date: March 20, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2023-200116<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 143A7902 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTIVE ACTION 1 COMPLETE RII   REPLACED GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 143A7902 REV -.  SEE INDIVIDUAL SIGNS-OFF BELOW.
